Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1978, Volume 46, Issue 6

Unequal Treatment in the Core<1475:UTITC>2.0.CO;2-8
p. 1475-1481

A. Khan, H. M. Polemarchakis

It is demonstrated that, under regularity assumptions on individuals' preferences, for an open dense set of exchange economies indexed by initial endowments, the core does not possess the equal treatment property. The assumptions made on individuals' preferences are subsequently shown to characterize an open dense subject of the space of preferences.

Log In To View Full Content

Journal News